Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: angelene
  • June 19, 2008
  • 02:29 AM

i suffered a seizure after withdrawals from ativan which was given to me with little advice\
i started clapping hands shuffling and other symptoms jerking of my limbs my blood pressure also dropped
no testing was done just a few questions no obs were done
all day and days later still very disorientated climbing the walls withdrawals
came to brisbane very disorintated still clapping hands and anxious was sent to mental health unit they diagnosed delusions etc
due to not believing me about seizure
im afraid i wasnt forceful enough with local dr back home
my problem is now ive been on pschycotic medication and avanza and valium which is giving me ***l after all it was a benzo i had reaction to in first place
it was given for sleep but had to get off due to side effects
i now have extreme anxiety am ill in stomach all day nausea depressed due to what happened
i was kept in mhu for 8 weeks so drugged out wouldnt anyone end up with depression
now i cant work cant watch tv as i cannot get the story everytime i lay down to relax panic sets in too scared to come off too scared to stay on cannot stay up after 6-7 and then wake early hours medication due to side effects
am very sensitive to meds so is family
also have the worst smell exuding from my pores even after showers it invades my bed everything have heard that some medications can cause this it is disgusting
after going off one med seroquel i am now calling out moaning noises like an animal panic is bad dont want to leave the house and having to make decisions throws me i have never been like this in my whole life i cant relax and my body feels on constant alert also have shocking vibration feeling in stomach can any one relate to this

Reply Flag this Discussion

1 Replies:

  • i now have extreme anxiety am ill in stomach all day nausea depressed due to what happenedi was kept in mhu for 8 weeks so drugged out wouldnt anyone end up with depression Nods yeah.. i certainly found out that one in the past after i was hospitalised in my states mental hospital for a drug reaction, I was put in for 3 days observation.. (In my case it was severe reaction to the mini pill after childbirth.. taking mini pill made me feel very strange and i just ended up flipping out completely with that and abnormal life stressors I had at the time). While in mental hospital.. I was traumatised (had 3 guys there, other pateints.. chase me and try to rape me). The whole being detained and put into hospital thingy and what I experienced in those 3 days.. gave me nightmares for a couple of years, I really had to fight to get over the whole experience. (mild post traumatic stress disorder from it????? and fight the depression the whole experience caused) You obviously live in a different country to me, Im in Australia.. as they just dont keep people in mental hospitals for 8 weeks here (unless they are going and murder someone or are extremely extremely incapaticated). My father currently is in my states mental hospital.. (he's been in hospital for almost a week now after giving me and my family bad experiences).. but they werent going to keep him even in there at first :eek: , even thou he's scared every one of my family members (with big knife) and was hearing voices!! (My father has schizophrenia, I myself have borderline personality disorder so was in hospital myself only last week for that.. a DIFFERENT thou hospital than had traumatised me in the past due to drug reaction).................... Some drugs can cause anxiety etc... I dont know what to suggest to you.... and yeah doctors dont tend to listen to people well when it comes to side affects of drugs etc. ummm maybe try to find a psychologist (psychologists dont usually give drugs but give ones with mental issues etc counselling and will help you along those lines. May also help you get off the drugs?????? if they think you shouldnt be on them?)
    taniaaust1 2,267 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?